How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Pharmacy
Satisfied Customers: 5683
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Pharmacy Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

Is it ok to take NyQuil and Zyrtec, taking antibiotic and

Customer Question

Is it ok to take NyQuil and Zyrtec
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: taking antibiotic and steroids. Also taking delsum for cough but cough persists
JA: How long have you been dealing with the cough? Are you having any other symptoms?
Customer: mo. Just cough dry cough.
JA: Anything else in your medical history you think the doctor should know?
Customer: No
Submitted: 2 months ago.
Category: Pharmacy
Expert:  Dr Josh replied 2 months ago.

Hello! My name is*****

Welcome to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.

Thanks

Expert:  Dr Josh replied 2 months ago.

Dear,

Thanks for staying Online.

Well, you should not take NyQuil and Zyrtec together.

There is a moderate drug interaction between them.

If you take them together, it can cause side effects such as dizziness, drowsiness, and difficulty concentrating.

To control cough,please take the following steps:

1. Gargle with hot, saline water - mix 2 teaspoonfuls of salt in 1 glass of hot water and gargle thrice daily.
2. Steam inhalation - Take a bowl of hot water, and put 2 tsf of salt in it. You can also put menthol in it if you have some. Inhale the steam that rises from the water.
3. Drink a glass of warm lemon juice daily.
4. You can suck on hard sweets - the saliva trickling down the throat will be soothing.
5. Take Tylenol for pain.

Also,continue with Nyquil.

In case, symptoms doesn't improve in next 3-4 days, than please see your primary doctor.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 2 months ago.

May i help you further?

Do you need more help?

Kind Regards

Dr.Josh